(H,1)(E,1) Product Transform of Fourier Series and its Conjugate Series

AUTHOR AND
AFFILIATION

1KUSUM SHARMA
Department of Mathematics, College of Arts, Science and Humanities, Mody University of Science & Technology, Lakshmangarh-332311
SUMAN
Department of Mathematics, College of Arts, Science and Humanities, Mody University of Science & Technology, Lakshmangarh-332311

KEYWORDS:

(H, 1) Summability, (E, 1) Summability, Fourier series, Mathematics Subject Classification: 42B05; 42B08

Issue Date:

May 2018

Pages:

273-282

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.30 – No.5

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/300502

ABSTRACT:

In this paper, we introduce the concept of (H, 1)(E, 1) product transform and obtained two quite new theorems on (H, 1)(E, 1) product transform of Fourier series and its conjugate series. Our result extends several known result on single summability methods.

Copy the following to cite this Article:

1. Sharma; Suman, “(H,1)(E,1) Product Transform of Fourier Series and its Conjugate Series”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 5, Page Number 273-282, 2018


Copy the following to cite this URL:

1. Sharma; Suman, “(H,1)(E,1) Product Transform of Fourier Series and its Conjugate Series”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 5, Page Number 273-282, 2018

Available from: http://www.ultrascientist.org/paper/1473/h1e1-product-transform-of-fourier-series-and-its-conjugate-series


TIn this paper, we introduce the concept of (H, 1)(E, 1) product transform and obtained two quite new theorems on (H, 1)(E, 1) product transform of Fourier series and its conjugate series. Our result extends several known result on single summability methods.